# SDR FDEA201309052130

- Difficulty date: September 5, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20044
- Condition: Gouged
- Location: Bs 1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1280, S10-14L, FRAME FOUND GOUGED.  FOUND EXCEED LIMITS IAW SRM 53-00-07 FIG 101.  REPAIRED IAW SRM 53-00-07 FIG 201 REPAIR 3 REV.109.  REPAIR CLASSIFIED AS MAJOR
